Harmonic measures on negatively curved manifolds
Annales de l'Institut Fourier, Volume 69 (2019) no. 7, pp. 2951-2971.

We prove that the harmonic measures on the spheres of a pinched Hadamard manifold admit uniform upper and lower bounds.

Nous prouvons que les mesures harmoniques sur les sphères des variétés Hadamard pincées admettent des bornes supérieures et infériueures uniformes.

Published online: 2020-06-26
DOI: https://doi.org/10.5802/aif.3342
Classification: 53C43,  53C24,  53C35,  58E20
Keywords: Harmonic function, Harmonic measure, Green function, Hadamard manifold, Negative curvature
@article{AIF_2019__69_7_2951_0,
     author = {Benoist, Yves and Hulin, Dominique},
     title = {Harmonic measures on negatively curved manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {69},
     number = {7},
     year = {2019},
     pages = {2951-2971},
     doi = {10.5802/aif.3342},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2019__69_7_2951_0/}
}
Benoist, Yves; Hulin, Dominique. Harmonic measures on negatively curved manifolds. Annales de l'Institut Fourier, Volume 69 (2019) no. 7, pp. 2951-2971. doi : 10.5802/aif.3342. https://aif.centre-mersenne.org/item/AIF_2019__69_7_2951_0/

[1] Ancona, Alano Negatively curved manifolds, elliptic operators, and the Martin boundary, Ann. Math., Volume 125 (1987), pp. 495-536 | Article | MR 890161 | Zbl 0652.31008

[2] Anderson, Michael; Schoen, Richard Positive harmonic functions on complete manifolds of negative curvature, Ann. Math., Volume 121 (1985), pp. 429-461 | Article | MR 794369 | Zbl 0587.53045

[3] Benoist, Yves; Hulin, Dominique Harmonic quasi-isometric maps between negatively curved spaces (2017) (https://arxiv.org/abs/1702.04369)

[4] Benoist, Yves; Hulin, Dominique Harmonic quasi-isometric maps between rank-one symmetric spaces, Ann. Math., Volume 185 (2017), pp. 895-917 | Article | MR 3664813 | Zbl 1373.58007

[5] Caffarelli, Luis; Salsa, Sandro A geometric approach to free boundary problems, Graduate Studies in Mathematics, Volume 68, American Mathematical Society, 2005 | MR 2145284 | Zbl 1083.35001

[6] Kifer, Yuri; Ledrappier, François Hausdorff dimension of harmonic measures on negatively curved manifolds, Trans. Am. Math. Soc., Volume 318 (1990) no. 2, pp. 685-704 | Article | MR 951889 | Zbl 0702.58080

[7] Ledrappier, François; Lim, Seonhee Local Limit Theorem in negative curvature, 2015 (https://arxiv.org/abs/1503.04156)

[8] Li, Peter; Wang, Jiaping Complete manifolds with positive spectrum. II, J. Differ. Geom., Volume 62 (2002), pp. 143-162 | MR 1987380 | Zbl 1073.58023

[9] Yau, Shing Tung Harmonic functions on complete Riemannian manifolds, Commun. Pure Appl. Math., Volume 28 (1975), pp. 201-228 | Article | MR 0431040 | Zbl 0291.31002